# SDR 0001809856

- Difficulty date: May 6, 2000
- Submitted: May 16, 2000
- Operation: Air carrier
- Aircraft: N765NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47718
- Aircraft time: 57,919 hours, 59,932 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Valve
- Part number: 59268805501
- Part serial: 00627
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING APPROACH INTO MSP UPON SLAT EXTENSION, THE AIRCRAFT ROLLED TO THE RIGHT.  SLAT DISAGREEMENT LIGHT ILLUMINATED AND NO SLAT EXTEND INDICATION.  PERFORMED COM PROCEDURES AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE HYDRAULIC SLAT VALVE BYPASSING IN BOTH EXTEND AND RETRACT.  REPLACED VALVE AND RIGGED SLAT.  LEAK AND OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
